# SDR 2005FA0000346

- Difficulty date: February 21, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N106SL
- Make and model: Piagio P180
- Aircraft serial: 1070
- Engine: Pwa PT6A66
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 3026652
- Condition: Leaking
- Location: Prop Shaft
- Part time: 1,060 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SHAFT SEAL WAS LEAKING, CAUSING HIGH OIL CONSUMPTION.  (K)
